# SDR CALA2025081507810

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 54,082 hours, 19,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORT FWD AND AFT PIT SMELLS LIKE FISH. RAMP CLEANED BOTH FWD AND AFT CARGO PIT. NO OTHER MX ACTION NEEDED.
